MathSciNet Relay Station
MathSciNet bibliographic data
MR2269293 (2007f:49009) 49J40 (47J20 90C29 90C48)
Zeng, Lu-Chuan; Yao, Jen-Chih Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces. J. Global Optim. 36 (2006), no. 4, 483–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement